Homeopathic remedies
🔍       Basket Empty

homeopathy intro About Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathic Remedies Homeopathy Forum Home

 

 

Similar posts:

Kali Bichromicum or Belladonna2kali bichromicum, fever7

 

Homeopathy and Health Forum

Kali bichromicum

Does the proving of this remedy cause post-nasal drip? I took a dose for curing stomach ache after drinking beer. I've developed persistent post-nasal drip. Not sure if it is due to seasonal issues or a proving. I took a wet dose of 30c. Once only. Any suggestions/comments much appreciated.
 
  thekind78 on 2007-10-12
This is an internet forum. Assume posts are not from medical professionals.
Why do you take beer knowing that it aggravates you? :-)

Any way, how are you?

Murthy
 
gavinimurthy last decade

Sir,
You are correct. It causes aggravations. I have since stopped it. I hope I can abstain indefinitely! I am feeling better, sir. You won't believe it, but I still have periodic angina pains etc. My self-dubbed 'nux' attacks. But am feeling better. Thanks again for all your help in the past. Very much appreciated. Hope you are doing well.
 
thekind78 last decade

Nice to hear that.

You had enough of my treatment. :-) Wait for some body else to suggest in some different way.

Murthy
 
gavinimurthy last decade

These are typical Kali Bichrom symptoms.

Aggravation from beer drinking.

Your sinuses were blocked...a dose of Kali Bichrom just opened up the sinus area and all the accumulation started coming out.

You may have lot of phlem locked up in your lungs...need to ease it out.

Take Kali Bichrom at periodic intervals for 3 to 4 weeks.

Mind you ...the intestines of a Kali Bichrom patient are weak....so eat judiciously...foods that get digested easily.

Pankaj Varma
 
PANKAJ VARMA last decade


Dr. Varma,
Thank you for your help. I've noticed that Kali bi has also caused some digestive problems for me. Mainly, there is a sensation of paralysis in the rectum - literally, it feels as if the rectum is not there! I am worried as to how long this will last. I seem to never learn my lesson with homoepathics! I took one wet-dose of 30C two weeks ago. Any suggestions? Thank you.
 
thekind78 last decade

Post Reply To post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.